Advanced Search
Article Contents
Article Contents

Weak regularization by stochastic drift : Result and counter example

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, weak uniqueness of hypoelliptic stochastic differential equation with Hölder drift is proved when the Hölder exponent is strictly greater than 1/3. This result then "extends" to a weak framework the previous works [4,23,10], where strong uniqueness was proved when the regularity index of the drift is strictly greater than 2/3. Part of the result is also shown to be almost sharp thanks to a counter example when the Hölder exponent of the degenerate component is just below 1/3.

    The approach is based on martingale problem formulation of Stroock and Varadhan and so on smoothing properties of the associated PDE which is, in the current setting, degenerate.

    Mathematics Subject Classification: Primary: 58F15, 58F17; Secondary: 53C35.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   L. Beck, F. Flandoli, M. Gubinelli and M. Maurelli, Stochastic ODEs and stochastic linear PDEs with critical drift: regularity, duality and uniqueness, arXiv:1401.1530 [math]
      G. Cannizzaro and K. Chouk, Multidimensional SDEs with singular drift and universal construction of the polymer measure with white noise potential, To appear in Annals of Probability, arXiv:1501.04751 [math]
      R. Catellier  and  M. Gubinelli , Averaging along irregular curves and regularisation of ODEs, Stochastic Processes and their Applications, 126 (2016) , 2323-2366.  doi: 10.1016/j.spa.2016.02.002.
      P. E. Chaudru de Raynal , Strong existence and uniqueness for degenerate SDE with Hölder drift, Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 53 (2017) , 259-286.  doi: 10.1214/15-AIHP716.
      F. Delarue  and  R. Diel , Rough paths and 1d SDE with a time dependent distributional drift: Application to polymers, Probability Theory and Related Fields, 165 (2016) , 1-63.  doi: 10.1007/s00440-015-0626-8.
      F. Delarue  and  F. Flandoli , The transition point in the zero noise limit for a 1d Peano example, Discrete and Continuous Dynamical Systems, 34 (2014) , 4071-4083.  doi: 10.3934/dcds.2014.34.4071.
      F. Delarue  and  S. Menozzi , Density estimates for a random noise propagating through a chain of differential equations, Journal of Functional Analysis, 259 (2010) , 1577-1630.  doi: 10.1016/j.jfa.2010.05.002.
      M. Di Francesco  and  S. Polidoro , Schauder estimates, Harnack inequality and Gaussian lower bound for Kolmogorov-type operators in non-divergence form, Advances in Differential Equations, 11 (2006) , 1261-1320. 
      R. J. DiPerna  and  P.-L. Lions , Ordinary differential equations, transport theory and Sobolev spaces, Inventiones Mathematicae, 98 (1989) , 511-547.  doi: 10.1007/BF01393835.
      E. Fedrizzi, F. Flandoli, E. Priola and J. Vovelle, Regularity of stochastic kinetic equations, Electronic Journal of Probability, 22 (2017), 42pp.
      F. Flandoli , E. Issoglio  and  F. Russo , Multidimensional stochastic differential equations with distributional drift, Transactions of the American Mathematical Society, 369 (2017) , 1665-1688. 
      F. Flandoli, Random Perturbation of PDEs and Fluid Dynamic Models, vol. 2015 of Lecture Notes in Mathematics, Springer, Heidelberg, 2011, Lectures from the 40th Probability Summer School held in Saint-Flour, 2010.
      A. FriedmanPartial Differential Equations of Parabolic Type, Prentice-Hall Inc., Englewood Cliffs, N.J., 1964. 
      M. Hairer , Introduction to regularity structures, Brazilian Journal of Probability and Statistics, 29 (2015) , 175-210.  doi: 10.1214/14-BJPS241.
      L. Hörmander , Hypoelliptic second order differential equations, Acta Mathematica, 119 (1967) , 147-171.  doi: 10.1007/BF02392081.
      A. Kolmogorov , Zufällige Bewegungen. (Zur Theorie der Brownschen Bewegung.)., Ann. of Math., Ⅱ. Ser., 35 (1934) , 116-117.  doi: 10.2307/1968123.
      N. V. Krylov  and  M. Röckner , Strong solutions of stochastic equations with singular time dependent drift, Probability Theory and Related Fields, 131 (2005) , 154-196.  doi: 10.1007/s00440-004-0361-z.
      H. P. McKean Jr.  and  I. M. Singer , Curvature and the eigenvalues of the Laplacian, Journal of Differential Geometry, 1 (1967) , 43-69.  doi: 10.4310/jdg/1214427880.
      S. Menozzi , Parametrix techniques and martingale problems for some degenerate Kolmogorov equations, Electronic Communications in Probability, 16 (2011) , 234-250.  doi: 10.1214/ECP.v16-1619.
      S. Menozzi , Martingale problems for some degenerate Kolmogorov equations, Stochastic Processes and their Applications, (2017) .  doi: 10.1016/j.spa.2017.06.001.
      D. W. Stroock and S. R. S. Varadhan, Multidimensional Diffusion Processes, vol. 233 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer-Verlag, Berlin, 1979.
      A. J. Veretennikov , Strong solutions and explicit formulas for solutions of stochastic integral equations, Matematicheskiĭ Sbornik. Novaya Seriya, 111 (1980) , 434-452,480. 
      F. Wang  and  X. Zhang , Degenerate SDE with Hölder-Dini Drift and Non-Lipschitz Noise Coefficient, SIAM Journal on Mathematical Analysis, 48 (2016) , 2189-2226.  doi: 10.1137/15M1023671.
      X. Zhang , Strong solutions of SDES with singular drift and Sobolev diffusion coefficients, Stochastic Processes and their Applications, 115 (2005) , 1805-1818.  doi: 10.1016/j.spa.2005.06.003.
      X. Zhang, Stochastic Hamiltonian flows with singular coefficients, arXiv:1606.04360 [math]
      A. K. Zvonkin , A transformation of the phase space of a diffusion process that will remove the drift, Mat. Sb. (N.S.), 93 (1974) , 129-149,152. 
  • 加载中

Article Metrics

HTML views(1143) PDF downloads(219) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint